Things that might make you think
 
HomeRegisterLog in

Share | 
 

 Thousands at risk of losing their eyesight by taking statin pills

View previous topic View next topic Go down 
AuthorMessage
Admin
Admin
avatar

Posts : 3863
Join date : 2008-11-28

PostSubject: Thousands at risk of losing their eyesight by taking statin pills   Fri Sep 20, 2013 10:01 am

Lots of lies also in this story , but they tell you the truth and counter it with ' They are good for you never the less ' ... Bull shit ...stop taking them NOW.


Thousands at risk of losing their eyesight by taking statin pills

Friday 20th September 2013 at 09:09






‘People taking statins to protect against a heart attack or stroke are far more likely to be diagnosed with cataracts, claim scientists.

The condition causes cloudy patches on the lens at the front of one or both eyes, making vision blurred or misty.

It is a leading cause of blindness and at least 200,000 people in the UK are treated each year.’

http://www.express.co.uk/news/health/430792/Thousands-at-risk-of-losing-their-eyesight-by-taking-statin-pills
Back to top Go down
View user profile http://broadsword.forumn.org
 
Thousands at risk of losing their eyesight by taking statin pills
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Day Of Fire.
» Anybody taking part in Community Sports Festival?
» Today Now!: Save Money By Taking A Vacation Entirely In Your Mind
» Taking Requests for Guitar Tabs!
» Taking it easy - 2016-06-14 (HARUNA)

Permissions in this forum:You cannot reply to topics in this forum
LONG WAY HOME :: music :: The real world you may not know about-
Jump to: